# SDR ASAA2023030742229

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,264 hours, 963 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM LIGHT ILLUMINATED ON RECALL CHECK DURING DESCENT. RAN QRH CHECK. FOUND SINGLE CHANNEL FAULT. GROUNDED - YES. FOLLOWED B737-9 IFIM 22-11-00-810-071. PERFORMED DFCS FAULT HISTORY FOR CHANNEL A & B. FOUND CH:A, STAB TRIM CUTOUT RELAY, STAB TRIM SW/MODULE, PRI ELEC ACT-STAB TRIM, COL SW MODULE MESSAGES ON LAST LEG. PERFORMED BITE LIBRARY TEST FOR CORRELATED MESSAGES. TEST PASSED.
